National Changhua University of Education Institutional Repository : Item 987654321/8887
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836556      在线人数 : 169
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Coincidence Theorems for Families of Multivalued Mappings and Their Applications to Equilibrium Problems
作者: L. J. Lin;H. I. Chen
贡献者: 數學系
日期: 2003
上传时间: 2011-05-10T06:46:54Z
出版者: Hindawi Publishing Corporation
摘要: We apply some continuous selection theorems to establish coincidence theorems
for a family of multimaps under various conditions. Then we apply these coincidence
theorems to study the equilibrium problem with m families of players
and 2m families of constraints on strategy sets. We establish the existence theorems
of equilibria of this problem and existence theoremof equilibria of abstract
economics with two families of players.
關聯: Abstract and Applied Analysis, 2003(5):295-309
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
202010210013.pdf192KbAdobe PDF394检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈